MathSciNet Relay Station
MathSciNet bibliographic data
MR2075765 (2006b:11046) 11F70 (11F85 11G18 22E55)
Chenevier, Gaëtan Familles $p$-adiques de formes automorphes pour ${\rm GL}\sb n$. (French) [$p$-adic families of automorphic forms for ${\rm GL}\sb n$] J. Reine Angew. Math. 570 (2004), 143–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement